MAUDE Adverse Event Report: ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 11MM; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. QUADLINK IMPLANT SYSTEM, 11MM; POLYETHYLENE SYNTHETIC SUTURE
Model Number QUADLINK IMPLANT SYSTEM, 11MM
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that an ar-1288qis-110 quadlink implant systems flipcutter wobbled when they ran the drill.They attempted a second time and it still appeared to wobble.This occurred during an acl reconstruction, an ar-1204ff was opened and the case was completed without issue.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint confirmed.One unpackaged ar-1288qis-110 was received for investigation.The returned devices were visually inspected, and it was identified that the cutting tip was broken off.The device's manual functional test was completed without issue.However, mechanical tests were not performed since the drill connector was unavailable.The most likely cause(s) of this type of event is a supplier manufacturing defect.

Brand Name
QUADLINK IMPLANT SYSTEM, 11MM
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17710167
Report Number1220246-2023-07820
Device Sequence Number6717230
Product Code GAT
UDI-Device Identifier00888867344761
UDI-Public00888867344761
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K112990
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUADLINK IMPLANT SYSTEM, 11MM
Device Catalogue NumberAR-1288QIS-110
Device Lot Number15101823
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date11/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown